| Model Number |
40A74 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one impra vascular graft was returned for evaluation.Visual evaluation revealed that sample was not sealed.Although fibers were seen on the sample under microscopic observation, it was unable to determine if they were handling-related or already present in the sample before it was opened.As a result of the graft being received in an unsealed state, the investigation is inconclusive for the device contamination issue.A definitive root cause for the alleged device contamination issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 03/2023).
Event or Problem Description
It was reported that during preparation of a surgical graft implantation procedure, the hair like material was allegedly found in the sterile package.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one impra vascular graft was returned for evaluation.Visual evaluation revealed that sample was not sealed.Although fibers were seen on the sample under microscopic observation, it was unable to determine if they were handling-related or already present in the sample before it was opened.As a result of the graft being received in an unsealed state, the investigation is inconclusive for the device contamination issue.A definitive root cause for the alleged device contamination issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2023), g3 h11: e1 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description